# SDR ASAA2013031294185

- Difficulty date: March 12, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6556682102SP
- Condition: Cracked
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE HAS CRACK AT GRIT BAR RETAINER RIVETS.  ACFT GROUNDED.  REPAIRED L1 DOOR ESCAPE SLIDE COVER IAW EA 400-25EA-09929, REV NEW.
